Alert archive / Colorado / Red Flag Warnings in 2006
Red Flag Warning 14, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 9, 2006, 9:45 PM MDT for 15 counties in Colorado. It took effect at Apr 10, 2006, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2006, 9:45 PM MDT (03:45 UTC)
- In effect from
- Apr 10, 2006, 10:00 AM MDT
- Expired
- Apr 10, 2006, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 46 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4838 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPUB 100345 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 945 PM MDT SUN APR 9 2006 ...A RED FLAG WARNING FOR WINDY TO VERY WINDY CONDITIONS...LOW HUMIDITY LEVELS...HAINES VALUES OF 5 OR 6...DRY FUELS AND DROUGHT CONDITIONS...HAS BEEN ISSUED FROM 10 AM MONDAY MORNING THROUGH 9 PM MONDAY EVENING FOR ELEVATIONS BELOW 8000 FEET IN FIRE WEATHER ZONES 221...222... 225 THROUGH 237...INCLUDING TELLER AND FREMONT COUNTIES...SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS...AND ALL OF EL PASO... PUEBLO...HUERFANO...LAS ANIMAS...CROWLEY...OTERO... BENT... KIOWA...PROWERS...AND BACA COUNTIES... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FROM 10 AM MONDAY MORNING THROUGH 9 PM MONDAY EVENING. AN UPPER LEVEL JET STREAK OF HIGH WINDS WILL MOVE OVER COLORADO MONDAY...WHILE AN AREA OF SURFACE LOW PRESSURE DEVELOPS OVER WESTERN NEBRASKA AND SOUTH DAKOTA...ALLOWING FOR GUSTY SOUTHWEST WINDS TO DEVELOP ACROSS SOUTHEAST COLORADO. COZ221-222-225>237-101945- /O.UPG.KPUB.FW.A.0011.060410T1600Z-060411T0300Z/ /O.NEW.KPUB.FW.W.0014.060410T1600Z-060411T0300Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SOUTHERN FRONT RANGE- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 945 PM MDT SUN APR 9 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS UP TO 40 MPH ARE EXPECTED TO DEVELOP ACROSS MUCH OF SOUTHEAST COLORADO MONDAY MORNING AND THEN CONTINUE THROUGH MONDAY EVENING. THE GUSTY WINDS...ALONG WITH WARM TEMPERATURES...HUMIDITY LEVELS OF LESS THAN 15 PERCENT...HAINES VALUES OF 5 AND 6...AND VERY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE BEHAVIOR ACROSS THE WARNED AREA...WHICH INCLUDES TELLER AND FREMONT COUNTIES...THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS...AND ALL OF SOUTHEAST COLORADO. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS85 KPUB 101017 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 417 AM MDT MON APR 10 2006 ...A RED FLAG WARNING FOR WINDY TO VERY WINDY CONDITIONS...LOW HUMIDITY LEVELS...HAINES VALUES OF 5 OR 6...DRY FUELS AND DROUGHT CONDITIONS...IN EFFECT FROM 10 AM THIS MORNING THROUGH 9 PM THIS EVENING FOR ELEVATIONS BELOW 8000 FEET IN FIRE WEATHER ZONES 221...222...225 THROUGH 237...INCLUDING TELLER AND FREMONT COUNTIES...SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS...AND ALL OF EL PASO...PUEBLO...HUERFANO...LAS ANIMAS...CROWLEY...OTERO... BENT...KIOWA...PROWERS...AND BACA COUNTIES... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FROM 10 AM THIS MORNING THROUGH 9 PM THIS EVENING. AN UPPER LEVEL JET STREAK OF HIGH WINDS WILL MOVE OVER COLORADO TODAY AND TONIGHT...WHILE AN AREA OF SURFACE LOW PRESSURE DEVELOPS OVER WESTERN NEBRASKA AND SOUTH DAKOTA...ALLOWING FOR GUSTY SOUTHWEST WINDS TO DEVELOP ACROSS SOUTHEAST COLORADO. COZ221-222-225>237-110230- /O.CON.KPUB.FW.W.0014.060410T1600Z-060411T0300Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SOUTHERN FRONT RANGE- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 417 AM MDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. SOUTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS UP TO 45 MPH...ARE EXPECTED TO DEVELOP ACROSS MUCH OF SOUTHEAST COLORADO LATER THIS MORNING AND CONTINUE THROUGH THIS EVENING. THE GUSTY WINDS...ALONG WITH WARM TEMPERATURES...HUMIDITY LEVELS OF LESS THAN 15 PERCENT...HAINES VALUES OF 5 AND 6...AND VERY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE BEHAVIOR ACROSS THE WARNED AREA...WHICH INCLUDES TELLER AND FREMONT COUNTIES...THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS...AND ALL OF SOUTHEAST COLORADO. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ METZE
000 WWUS85 KPUB 102125 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 325 PM MDT MON APR 10 2006 ...A RED FLAG WARNING FOR WINDY TO VERY WINDY CONDITIONS...LOW HUMIDITY LEVELS...HAINES VALUES OF 5 OR 6...DRY FUELS AND DROUGHT CONDITIONS...CONTINUES UNTIL 9 PM THIS EVENING FOR ELEVATIONS BELOW 8000 FEET IN FIRE WEATHER ZONES 221...222...225 THROUGH 237...INCLUDING TELLER AND FREMONT COUNTIES...SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS...AND ALL OF EL PASO...PUEBLO... HUERFANO...LAS ANIMAS...CROWLEY...OTERO...BENT...KIOWA... PROWERS...AND BACA COUNTIES... ...A FIRE WEATHER WATCH FOR WINDY TO VERY WINDY CONDITIONS...LOW HUMIDITY LEVELS...DRY FUELS AND DROUGHT CONDITIONS...HAS BEEN ISSUED FOR TUESDAY FROM 11 AM UNTIL 8 PM FOR ELEVATIONS BELOW 8000 FEET IN FIRE WEATHER ZONES 225...229...230...233 AND 237... INCLUDING THE SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS... HUERFANO COUNTY...LAS ANIMAS COUNTY AND BACA COUNTY... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...IS CONTINUING THE RED FLAG WARNING UNTIL 9 PM THIS EVENING. AN UPPER LEVEL JET STREAK OF HIGH WINDS WAS MOVING OVER COLORADO THIS AFTERNOON...WHILE AN AREA OF SURFACE LOW PRESSURE WAS LOCATED OVER WESTERN NEBRASKA AND SOUTH DAKOTA. THIS ALLOWED FOR GUSTY SOUTHWEST WINDS TO DEVELOP ACROSS SOUTHEAST COLORADO. COZ225-229-230-233-237-110300- /O.NEW.KPUB.FW.A.0012.060411T1700Z-060412T0200Z/ /O.CON.KPUB.FW.W.0014.000000T0000Z-060411T0300Z/ SOUTHERN FRONT RANGE-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY-BACA COUNTY- 325 PM MDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH...ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. THE GUSTY WINDS... ALONG WITH WARM TEMPERATURES...HUMIDITY LEVELS OF LESS THAN 15 PERCENT...HAINES VALUES OF 5 AND 6...AND VERY DRY CONDITIONS HAS LED TO CRITICAL FIRE BEHAVIOR ACROSS THE WARNED AREA... WHICH INCLUDES THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS...HUERFANO COUNTY...LAS ANIMAS COUNTY AND BACA COUNTY. THESE SAME CONDITIONS ARE POSSIBLE ONCE AGAIN TOMORROW...ALONG THE COLORADO AND NEW MEXICO STATE BORDER. THEREFORE...A WATCH HAS BEEN ISSUED TO HIGHLIGHT THIS POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ COZ221-222-226>228-231-232-234>236-110300- /O.CON.KPUB.FW.W.0014.000000T0000Z-060411T0300Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- CROWLEY COUNTY-OTERO COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY- 325 PM MDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH...ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. THE GUSTY WINDS... ALONG WITH WARM TEMPERATURES...HUMIDITY LEVELS OF LESS THAN 15 PERCENT...HAINES VALUES OF 5 AND 6...AND VERY DRY CONDITIONS HAS LED TO CRITICAL FIRE BEHAVIOR ACROSS THE WARNED AREA... WHICH INCLUDES TELLER AND FREMONT COUNTIES...AND ALL OF SOUTHEAST COLORADO. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KPUB 110259 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 859 PM MDT MON APR 10 2006 ...RED FLAG WARNING FOR MUCH OF SOUTHEAST COLORADO WILL EXPIRE AT 9 PM MDT... ...A FIRE WEATHER WATCH FOR WINDY TO VERY WINDY CONDITIONS...LOW HUMIDITY LEVELS...DRY FUELS AND DROUGHT CONDITIONS...CONTINUES ON TUESDAY FROM 11 AM UNTIL 8 PM FOR ELEVATIONS BELOW 8000 FEET IN FIRE WEATHER ZONES 225...229...230...233 AND 237...INCLUDING THE SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS...HUERFANO COUNTY...LAS ANIMAS COUNTY AND BACA COUNTY... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ALLOWED THE RED FLAG WARNING FOR MUCH OF SOUTHEAST COLORADO TO EXPIRE AT 9 PM THIS EVENING. WINDS CONTINUE TO DIMINISH ACROSS THE REGION AS RELATIVE HUMIDITIES CONTINUE TO SLOWLY INCREASE...WITH EXTREME FIRE BEHAVIOR NO LONGER EXPECTED THROUGH THE REST OF TONIGHT. CRITICAL FIRE CONDITIONS MAY BE POSSIBLE ONCE AGAIN ON TUESDAY...MAINLY ACROSS THE SOUTHERN REACHES OF THE STATE...AS A COLD FRONT SLOWLY MOVES ACROSS THE AREA. COZ225-229-230-233-237-111200- /O.EXP.KPUB.FW.W.0014.000000T0000Z-060411T0300Z/ /O.CON.KPUB.FW.A.0012.060411T1700Z-060412T0200Z/ SOUTHERN FRONT RANGE-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY-BACA COUNTY- 859 PM MDT MON APR 10 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. WINDS CONTINUE TO DIMINISH ACROSS THE REGION AS RELATIVE HUMIDITIES CONTINUE TO SLOWLY INCREASE...WITH EXTREME FIRE BEHAVIOR NO LONGER EXPECTED THROUGH THE REST OF TONIGHT. CRITICAL FIRE CONDITIONS MAY BE POSSIBLE ONCE AGAIN ON TUESDAY...MAINLY ACROSS THE SOUTHERN REACHES OF THE STATE...AS A COLD FRONT SLOWLY MOVES ACROSS THE AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ COZ221-222-226>228-231-232-234>236-110400- /O.EXP.KPUB.FW.W.0014.000000T0000Z-060411T0300Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- CROWLEY COUNTY-OTERO COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY- 859 PM MDT MON APR 10 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS CONTINUE TO DIMINISH ACROSS THE REGION AS RELATIVE HUMIDITIES CONTINUE TO SLOWLY INCREASE...WITH EXTREME FIRE BEHAVIOR NO LONGER EXPECTED THROUGH THE REST OF TONIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 9, 9:45 PM MDT, 0 minutes earlier.
Area forecast discussion, Apr 9, 9:45 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 945 PM MDT SUN APR 9 2006 .UPDATE...WITH 00Z MODELS STILL INDICATING CRITICAL FIRE WEATHER CONDITONS DEVELOPING ACROSS MUCH OF SE COLORADO LATE MONDAY MORNING THROUGH MONDAY EVENING...AND HAVE UPGRADED CURRENT FIRE WEATHER WATCH TO RED FLAG WARNING FOR ELEVATIONS BELOW 8000 FT IN FIRE WEATHER ZONES 221...222...225 THROUGH 237...WHICH INCLUDES TELLER AND FREMONT COUNTIES...THE SANGRE DE CRISTO MTS...THE WET MTS...AND ALL OF THE SE PLAINS. -MW && .PREV DISCUSSION... (ISSUED 216 PM MDT SUN APR 9 2006) SHORT TERM... (TONIGHT AND MONDAY) ..POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS ON MONDAY... CURRENTLY...AN UPPER LEVEL RIDGE OF HIGH PRESSURE WAS LOCATED OVER THE CENTRAL U.S. SUNDAY AFTN...WITH THE RIDGE AXIS NEAR THE CO KS STATE LINE. A TROUGH OFF THE WEST COAST WAS DRAWING SOME MID AND HIGH LEVEL MOISTURE UP ACROSS THE DESERT SW. A SHORTWAVE THIS AM PRODUCED SOME WAVE CLOUDS OVER THE NORTHERN HALF OF THE CO FRONT RANGE...WHICH HAVE HUNG AROUND FOR MUCH OF THE DAY. HOWEVER...THIS DID LITTLE TO SLOW THE WARMING PROCESS TODAY...WITH TEMPS RISING INTO THE 40S AND 50S FOR THE MTS...60S TO NEAR 70 FOR THE HIGH VALLEYS...70S AND 80S FOR THE E PLAINS. RH LEVELS HAVE BEEN VERY LOW AS WELL...DIPPING INTO THE SINGLE DIGITS AT MOST LOCATIONS FOR THE E PLAINS. TONIGHT...THE WEST COAST TROUGH STARTS TO AMPLIFY TONIGHT AS THE PRESSURE GRADIENT TIGHTENS...AND COMBINED WITH A 120 KT ULJ NOSING INTO THE DESERT SW...A BREEZY AND MILD NIGHT IS EXPECTED FOR MUCH OF THE CWA. MIN TEMPS RIGHT ALONG THE SOUTHERN FRONT RANGE SHOULD BE ESPECIALLY MILD...JUST LIKE THIS AM...SO ADJUSTED MIN TEMP GRIDS TO TRY AND REFLECT THIS. TOMORROW...LATEST MODEL RUNS SEEM TO OPEN UP THE WESTERN TROUGH AND SHUNT IT TO THE NE...WITH THE UPPER JET CROSSING OVER THE STATE THROUGH THE DAY. ANOTHER WARM DAY IS EXPECTED...AS WELL AS GUSTY WINDS FROM LATE MORNING INTO THE EARLY EVENING. THIS COULD PRODUCE CRITICAL FIRE WEATHER CONDITIONS...AND CURRENT ONGOING FIRE WEATHER WATCH LOOKS GOOD. WILL LET EVENING SHIFT LOOK AT ANOTHER MODEL RUN BEFORE MAKING ANY SORT OF DECISION ON FIRE WX HIGHLIGHTS. MOORE LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) ..WARM WEEK AHEAD... MONDAY NIGHT AND TUESDAY...TROUGH WILL PASS THE REGION ON TUESDAY. MOISTURE WILL BE LIMITED ON THE PLAINS FOR ONLY ISOLATED PRECIPITATION IN THE NORTHERN PORTIONS. I DID NOT CHANGE THE SCATTERED POPS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS FOR MONDAY NIGHT AND TUESDAY...AS MOISTURE LOOKS TO BE LIMITED AND THE SYSTEM IS MOVING FAIRLY FAST. GUSTY WINDS ARE LIKELY ON TUESDAY...BUT SUSPECT HUMIDITIES WILL NOT BE LOW ENOUGH NOT TO MEET FIRE WEATHER HIGHLIGHT CRITERIA. WEDNESDAY AND THURSDAY...TROUGH MOVES TO NEAR CALIFORNIA COAST WITH WARM SOUTHWEST FLOW DEVELOPING. I INCREASED THE TEMPERATURES WITH MID 80S POSSIBLE THURSDAY ON THE PLAINS. FRIDAY THROUGH SUNDAY...CALIFORNIA TROUGH WILL MOVE ONSHORE AND PASS OVER THE CWA DURING THIS PERIOD. LATEST RUNS AND ENSEMBLES WERE WEAKER AND FURTHER NORTH WITH THIS TROUGH...SO PRECIPITATION CHANCES FOR THE PLAINS ARE LESS. ENSEMBLES MEAN HAS TROUGH PASSING THE CWA DURING THE DAY ON SATURDAY. GIVEN THE UNCERTAINTIES THIS FAR OUT...I DID NOT INCREASE TEMPERATURES ON FRIDAY AND SATURDAY AS MUCH AS INDICATED IN 12Z GFS RUN. HOWEVER...IF THE WEAKER AND FURTHER NORTH TREND CONTINUES...THEN MAXIMUMS MAY BE WARMER THAN CURRENTLY INDICATED. CURRENT FORECAST MAXIMUMS ARE STILL 5 TO 10 DEGREES ABOVE NORMAL. ONCE AGAIN...THERE MAY BE FIRE WEATHER CONCERNS WITH THIS TROUGH SOMETIME LATE IN THE WEEK OR OVER THE WEEKEND. --PGW-- PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR COZ221-COZ222-COZ225-COZ226-COZ227-COZ228-COZ229-COZ230- COZ231-COZ232-COZ233-COZ234-COZ235-COZ236-COZ237. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 9 PM MDT MONDAY FOR COZ221-COZ222- COZ225-COZ226-COZ227-COZ228-COZ229-COZ230-COZ231-COZ232-COZ233- COZ234-COZ235-COZ236-COZ237. && 28/28
Hazardous weather outlook, Apr 9, 6:49 AM MDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 649 AM MDT SUN APR 9 2006 COZ058>089-093>099-101300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 649 AM MDT SUN APR 9 2006 ...FIRE WEATHER WATCH FOR THE SOUTHEAST MOUNTAINS AND PLAINS BELOW 8000 FEET FOR MONDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DRY SOUTHWEST WINDS WILL SPREAD ACROSS SOUTHEAST COLORADO ON MONDAY. GUSTY WINDS OF 15 TO 30 MPH WITH GUSTS TO AROUND 40 MPH...IN COMBINATION WITH UNSEASONABLE WARM TEMPERATURES...LOW DAY TIME RELATIVE HUMIDITIES...AND DRY FUELS FROM THE ONGOING DROUGHT...MAY RESULT IN CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS BELOW 8000 FEET. ISOLATED TO SCATTERED SNOW SHOWERS WILL SPREAD ACROSS THE CENTRAL MOUNTAINS MONDAY AFTERNOON THROUGH TUESDAY WITH 2 TO 5 INCHES OF SNOWFALL POSSIBLE ACROSS THE HIGHER ELEVATIONS OF THE SAWATCH AND MOSQUITO RANGES...AND THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS. THE NEXT UPPER LEVEL SYSTEM WILL MOVE IN FOR FRIDAY THROUGH THE WEEKEND BRINGING A CHANCE OF RAIN AND SNOW SHOWERS TO THE SOUTHWEST AND CENTRAL MOUNTAINS...WITH PRIMARILY WINDY CONDITIONS EXPECTED FOR THE SOUTHEAST PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY AND TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:25 PM MDT | Fire Weather Watch | PUB | Baca, Costilla, Custer, Huerfano, Las Animas, Pueblo and 1 more | 13 hr |
Nearby
Red Flag Warnings in Colorado, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.